FDA warns of serious rash risk with acetaminophen pain pills
Washington: Tylenol and other painkillers containing the ingredient acetaminophen can cause a potentially deadly skin rash known as Stevens-Johnson Syndrome, U.S. health regulators said on Thursday.
Companies that sell prescription acetaminophen will be required to add a warning about the skin rash to the drug`s package insert, the Food and Drug Administration said.
The agency will also request or encourage companies who sell acetaminophen products over the counter to add a warning about the risk of serious skin reactions.
More from India
More from World
More from Sports
More from Entertaiment
- Jamaat-e-Islami chief announces Rs 100 cr reward for PM Modi's arrest
- DNA: Captain Saurabh Kalia's torture at the hands of Pakistani Army
- DNA: Govt tests Maggi noodle samples from all states
- Zee Media exclusive interview with victim of Uber molestation
- Jamaat-e-Islami chief announces Rs 1 billion reward for PM Modi's arrest
- Assam Board (seba.net.in & resultsassam.nic.in): SEBA HSLC / AHM class 10th Results 2015 to be announced today
- Was asked to call Sunanda Pushkar’s death `natural`: AIIMS doctor
- From being the ‘Dabangg’ girl to ‘Akira’ - Sonakshi Sinha’s journey so far
- Maggi row: Delhi registers case against Nestle, Kerala withdraws stock from govt stores
- China ship carrying 458 on board sinks in Yangtze River: Five dead, hundreds missing